# SDR 2017FA0000175

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 21,509 hours, 23,203 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Link
- Part number: AIR131612
- Condition: Backed Out
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE - RT MLG YELLOW DOWN ARROW.
